# SDR GTIA9800056

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - ROW 8 EMERGENCY TRACK LIGHT INOPERATIVE.  RELAMPED ROW 8 EMERGENCY LIGHT OPERATIONAL CHECK GOOD.  (M)
